# SDR CA060425004

- Difficulty date: April 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, ENGINE OIL PRESSURE WAS SEEN TO FLUCTUATE ACCOMPANIED BY SMOKE AND ODOR IN THE CABIN AIR.  ENGINE OIL PRESSURE SUBSEQUENTLY REDUCED TO ZERO AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  PWC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE, ONCE DETERMINED.
